Deprecated: mysql_connect(): The mysql extension is deprecated and will be removed in the future: use mysqli or PDO instead in /home/upadve5/public_html/en/config/conn.php on line 19

Trek Recommend

HALF DAY CYCLING CULTURE TRIP
3 DAYS 2 NIGHTS EXPERIENCE TREK MAE TAENG AREA
3 DAYS 2 NIGHTS TREK MUANG KONG CHIANG DAO AREA

Popular Treking

HALF DAY CYCLING CULTURE TRIP
3 DAYS 2 NIGHTS EXPERIENCE TREK MAE TAENG AREA

Professional Treking

HALF DAY CYCLING CULTURE TRIP
1 DAY TREK MAE TANG WITH ELEPHANT CARE

Accomodation


Partner


4 DAYS 3 NIGHTS EXPERIENCE TREK MAE TANG AREA


Itinerary

Day 1

CHIANGMAI – WATERFALL – KAREN HILLTRIBE VILLAGE (-/L/D)

Morning

09h00 Depart from hotel by truck, on the way stop at Mae Malai local market to purchase some food and vegetables needed during the trek. 10h00 Stop at Mok Fah Waterfall for swimming and relaxation.

Lunch

11h00 Transfer by truck to Baan Pang Lun for a local lunch.

Afternoon

13h30 Drive along the wildly road to Baan Mae Sae, the Shan village. 14h30 Begin the trek through the jungle about 1 ½ hours to Karen Hill tribe village at Baan Mae Jok. 17h30 Arrive and explore around the village chitchatting with local people as well as joining local activities.

Night

19h00 Dinner and overnight at Karen Hill tribe village.
   

Day 2

KAREN HILLTRIBE VILLAGE – ELEPHANT FEEDING AND BATHING – ANOTHER KAREN HILLTRIBE VILLAGE (B/L/D)

Morning

08h00 Breakfast at the village. 09h00 Trek at least 3 hours to the Elephant camp which’s quite impressive because you will mostly trek under the shady of green trees.

Lunch

12h00 Lunch break at the camp where the guide will show his cooking skill by preparing lunch for the group. Then, take time after lunch hanging around observing natural behavior of Elephants.

Afternoon

14h00 Enjoy an Elephant feeding and bathing them in the stream. Trek 1 hour more to the Karen village, Bann Pang Khao Laam.

Night

16h00 Dinner and over night at the village. There’s usually a camp fire with some entertainment (Jokes – Games – Funny Stories) lead by the guide after dinner.
   

Day 3

KAREN HILLTRIBE VILLAGE – LAHU HILLTRIBE VILLAGE (B/L/D)

Morning

08h00 Breakfast at the village. 09h30 Spend an entire morning to trek about 3 hours to Pang Phaa Kaa.

Lunch

12h30 Lunch will be provided at the camp.

Afternoon

14h30 Continue to trek another 2 hours to the Lahu hill tribe village at Baan Pong Ngan.

Night

16h30 Arrive and take time to view around the village. 18h30 Dinner and overnight at Lahu Hill tribe village Baan Pong Ngan.
   

Day 4

LAHU HILLTRIBE VILLAGE – BAMBOO RAFT – SHAN VILLAGE – CHIANGMAI (B/L/-)

Morning

08h30 Breakfast at the village. 10h00 Excite a bamboo rafting passing many rapid about 2 hours (depend on water level) to Shan village.

Lunch

13h00 Lunch at Shan village.

Afternoon

14h30 Transfer back to Chiang Mai by local truck.

Night

17h30 Arrive Chiang Mai and transfer to hotel on reservation.
   
 
 
Remark :
 

Timing is approximately and program can be change or switch without prior notice depends on local conditions.

Include :
 
1. Transportation : Local truck. : Elephant feeding and bathing. : Bamboo raft.
2. English Speaking Trekking Guide.
3. Admission fee for National Park.
4. Meals : 3 breakfasts, 4 lunches and 3 dinners.
5. Accommodation : 3 nights in basic bamboo cottage at hill tribe village. (Dormitory room with basic mattress, mosquito net, no electricity)
6. Equipment : Backpack can be provided on request.
7. Accidental Insurance. : 100,000 BHT
8. VAT

 

Exclude :
 

-